# SDR SWAA2022080425887

- Difficulty date: July 5, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 60,194 hours, 35,692 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 540 RT SIDE AT AIR CONDITIONING BAY 2022-354759 / [01] REPLACED ANGLE LOCATED BS 540 RT SIDE AT AIR CONDITIONING BAY IAW SRM B737-700 51-10-02 ITEM 9 AND SRM B737-700 51-40-02;[02] TASK COMPLETED
